Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 40, NWS Milwaukee, WI

May 6, 2005Dane County, Jefferson County, Rock County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 6, 2005, 7:12 PM CDT for Dane County, Jefferson County, Rock County, Wisconsin. It was in force for 70 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2005, 7:12 PM CDT (00:12 UTC)
Expired
May 6, 2005, 8:22 PM CDT
In force
70 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Dane County, WI, Jefferson County, WI, Rock County, WI

The radar

The Milwaukee radar (KMKX), 40 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2005-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2005-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
133 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1690 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 070013
SVRMKX
WIC025-055-105-070115-
/O.NEW.KMKX.SV.W.0040.050507T0012Z-050507T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
712 PM CDT FRI MAY 6 2005

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ROCK COUNTY IN SOUTH CENTRAL WISCONSIN
  SOUTHWEST JEFFERSON COUNTY IN SOUTHEAST WISCONSIN
  SOUTHEAST DANE COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 815 PM CDT

* AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR EDGERTON...AND MOVING SOUTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EDGERTON AROUND 725 PM CDT...
  MILTON AROUND 750 PM CDT...
  JANESVILLE AROUND 805 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4302 8902 4294 8924 4264 8907 4275 8880

$$

WOOD
5 follow-up statements
000 
WWUS53 KMKX 070025
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
725 PM CDT FRI MAY 6 2005

WIC025-055-105-070115-
/O.CON.KMKX.SV.W.0040.000000T0000Z-050507T0115Z/
ROCK-JEFFERSON-DANE-
725 PM CDT FRI MAY 6 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 815 PM CDT FOR 
SOUTHEAST DANE...SOUTHWEST JEFFERSON AND ROCK COUNTIES...

AT 715 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS LOCATED 6 
MILES SOUTH OF ROCKDALE...MOVING SOUTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BUSSEYVILLE AND EDGERTON BY 720 PM CDT
  MILTON BY 750 PM CDT
  JOHNSTOWN CENTER BY 815 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4302 8902 4294 8924 4264 8907 4275 8880

$$

WOOD
000 
WWUS53 KMKX 070040
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
738 PM CDT FRI MAY 6 2005

WIC101-133-070130-
/O.CON.KMKX.SV.W.0041.000000T0000Z-050507T0130Z/
WAUKESHA-RACINE-
738 PM CDT FRI MAY 6 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 830 PM CDT FOR NORTH
CENTRAL RACINE AND SOUTHEASTERN WAUKESHA COUNTIES...

AT 720 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING 
NICKEL SIZE HAIL IN MUKWONAGO. THE HAIL ALSO COVERED THE GROUND. 
THIS STORM WAS LOCATED NEAR BIG BEND...OR JUST EAST OF  
MUKWONAGO...MOVING SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WIND LAKE BY 750 PM CDT

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4291 8826 4285 8831 4277 8812 4286 8808

$$

GEHRING
000 
WWUS53 KMKX 070052
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
752 PM CDT FRI MAY 6 2005

WIC055-070100-
/O.CAN.KMKX.SV.W.0040.000000T0000Z-050507T0115Z/
JEFFERSON-
752 PM CDT FRI MAY 6 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWEST JEFFERSON COUNTY 
HAS BEEN CANCELLED...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING FOR SOUTHWEST 
JEFFERSON COUNTY HAS MOVED OUT OF THE AREA. THEREFORE...THE SEVERE 
THUNDERSTORM WARNING FOR SOUTHWEST JEFFERSON COUNTY HAS BEEN CANCELLED.

LAT...LON 4284 8884 4284 8900 4276 8914 4264 8908
      4275 8880

$$

WIC105-070115-
/O.CON.KMKX.SV.W.0040.000000T0000Z-050507T0115Z/
ROCK-
752 PM CDT FRI MAY 6 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 815 PM CDT FOR ROCK 
COUNTY...

AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR MILTON...MOVING SOUTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  JOHNSTOWN CENTER BY 800 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4284 8884 4284 8900 4276 8914 4264 8908
      4275 8880

$$

WOOD
000 
WWUS53 KMKX 070121
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
820 PM CDT FRI MAY 6 2005

WIC105-070130-
/O.EXP.KMKX.SV.W.0040.000000T0000Z-050507T0115Z/
ROCK-
820 PM CDT FRI MAY 6 2005

...THE SEVERE THUNDERSTORM WARNING FOR ROCK COUNTY EXPIRED AT 815 PM 
CDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING FOR ROCK COUNTY 
HAS WEAKENED. THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR ROCK 
COUNTY HAS BEEN CANCELLED.

LAT...LON 4284 8884 4284 8900 4276 8914 4264 8908
      4275 8880

$$

WOOD
000 
WWUS53 KMKX 070122 CCA
SVSMKX

SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
820 PM CDT FRI MAY 6 2005

WIC105-070130-
/O.EXP.KMKX.SV.W.0040.000000T0000Z-050507T0115Z/
ROCK-
820 PM CDT FRI MAY 6 2005

...THE SEVERE THUNDERSTORM WARNING FOR ROCK COUNTY EXPIRED AT 815 PM 
CDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING FOR ROCK COUNTY 
HAS WEAKENED. THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR ROCK 
COUNTY HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4284 8884 4284 8900 4276 8914 4264 8908
      4275 8880

$$
CORRECTED WORDING IN LAST SENTENCE

WOOD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 2:30 PM CDT, 4 hours 42 minutes earlier.

Area forecast discussion, May 6, 2:30 PM CDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
230 PM CDT FRI MAY 6 2005

.DISCUSSION...FORECAST CONCERNS FOCUS ON PRECIP THREAT DURING SHORT
TERM PERIOD.  ENHANCED FORCING ASSOCD WITH LEFT EXIT REGION OF 300MB
JET PUSHING SOUTHEAST OF FORECAST AREA THIS AFTERNOON.  MRNG SHOWERS
AND THUNDERSTORMS DEPOSITED BTWN ONE HALF INCH AND THREE QUARTERS
INCH IN SOME LOCATIONS.  ATTENTION FOR REST OF THIS AFTN AND EVE
FOCUSES ON WEAK LOBE OF S/W VORTICITY OVR NRN WI AND APPROACHING
WEAK SFC BOUNDARY. ELEVATED LAPSE RATES AROUND 7 DEGREES AND SPC
MESOANALYSIS PAGE SHOWS MUCAPE VALUES OF 1500 J/KG OVR CENTRAL WI AT
18Z...AND RUC SOUNDING SHOWS FZLVL OF 9300FT.  CONVECTION BREAKING
OUT ALONG AXIS OF HIGHER DEWPTS OVR NERN WI SO WL CARRY SCT T INTO
NRN AND ERN AREAS REST OF AFT AND EARLY EVE...WHERE BEST LOW LEVEL
CONVERGENCE LOCATED...DMSHG TO CHC THIS EVE.

BEHIND THIS LAST WEAK FORCING AREA...ENHANCED SUBSIDENCE FM AXIS OF
UPR LEVEL JET SHIFTING EWD TNGT WITH RIGHT ENTRANCE REGION SETTLING
INTO WRN GREAT LAKES LTR TNGT. WINDS BECOMING NELY TNGT BEHIND
CDFNT.  WITH DEWPTS IN UPR 40S TO MID 50S AND WINDS BECOMING ONSHORE
NEAR LAKE SHORE...POTENTIAL FOR FOG DVLPG BUT LWRG DEWPTS MAY DRY
OUT ATMOSPHERE BEFORE HAND.  WL ADD PATCHY FOG ONLY IN ERN AREAS FOR
NOW.

DEWPTS OVERDONE BY GUIDANCE FOR LTR TNGT INTO SAT.  MUCH MORE STABLE
CONDITIONS ACROSS FORECAST AREA ON SATURDAY SO PULLED POPS IN
CENTRAL AND ERN AREAS BUT LEFT IN EAST...CLOSER TO VICINITY OF
STRENGTHENING WMFNT OVR IA...NRN IL.  LOW LEVEL JET OF 40 TO 50 KTS
FOCUSED INTO SRN MN/W CNTRL WI SAT NIGHT AND THICKNESS FIELD MAY
CARRY SOME OF THE NIGHT TIME CONVECTION INTO CENTRAL/SRN WI LATE IN
THE NIGHT INTO SUN MRNG.  THICKNESS RIDGE SETS UP OVER WI LATER SUN
INTO SUN NIGHT AND SECOND WEAKER LLJ WITH LOW LEVEL MOISTURE FLUX
CONV...HENCE WL CONT WITH MID LEVEL POPS AT THIS TIME FRAME WITH
BEST THREAT OF WIDESPREAD PRECIP MON INTO MON NGT.

ALL EXTENDED GUIDANCE INCLUDING GFS...UKMO...ECMWF AND CANADIAN IN
GOOD AGREEMENT ON CARRYING S/W TROF THRU WESTERN GREAT LAKES ON
MON/TUE TIME FRAME...HWVR UKMT AND ECMWF TAKE FRONTAL BOUNDARY WELL
SOUTH INTO THE MID MS VALLEY WHILE GFS HOLDS FRONT FARTHER NORTH.
LATEST GFS DOES CONTINUES TREND IN SLOWING SYSTEM DOWN EARLY NEXT
WEEK...HENCE WL LEAN TWD GFS SOLUTION BUT PREFER FARTHER SOUTHWARD
PENETRATION OF COOL FRONT.  HENCE WL BEEF UP POPS TO LKLY CATEGORY
AS MAIN S/W TROF MOVES THRU MON INTO MON NGT.

5H HEIGHT ANOMOLY SLIGHTLY ABV NORMAL WITH FLATTENING UPSTREAM TROF
CENTERED ON 05/14...HENCE UNSETTLED WEATHER WILL CONTINUE THROUGH
THE LATER PERIODS OF NEXT WEEK.  FAIR AGREEMENT IN GFS ENSEMBLES IN
EARLY PERIODS OF EXTENDED PERIOD.  FRONTAL BOUNDARY OVER CENTRAL MS
VLY EXPCD TO PUSH NORTHWARD WED INTO THU RETURNING PRECIP THREAT
ACRS SRN WI BY THU.  ENSEMBLE POPS QUITE HIGH FOR WED NGT INTO THU
TIME FRAME.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

MBK
Hazardous weather outlook, May 6, 5:00 AM CDT, 14 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
500 AM CDT FRI MAY 6 2005

WIZ046-047-051-052-056>060-062>072-061600-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
500 AM CDT FRI MAY 6 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. THE
THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE CRITERIA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS SOUTHERN WISCONSIN
SATURDAY THROUGH MONDAY EVENING. THERE WILL BE ANOTHER CHANCE
OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED TODAY OR TONIGHT.

&&

DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...    WWW.CRH.NOAA.GOV/MKX      /LOWER CASE/

LMZ643>646-665-061600-
SHEBOYGAN WI TO WINTHROP HARBOR ILLINOIS
500 AM CDT FRI MAY 6 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...    WWW.CRH.NOAA.GOV/MKX      /LOWER CASE/

ZAJDEL

In the hours before

Local storm report, May 6, 6:26 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
626 PM CDT FRI MAY 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             MADISON                 43.08N 89.39W
05/06/2005  0.75 INCH        DANE               WI   PUBLIC

            KINSMAN BLVD IN THE CITY OF MADISON.

&&

PSPEICHE
Local storm report, May 6, 6:28 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
628 PM CDT FRI MAY 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             FOND DU LAC             43.77N 88.45W
05/06/2005  0.75 INCH        FOND DU LAC        WI   PUBLIC

            AT INTERSECTION OF STATE HIGHWAY 23 AND ROLLING MEADOWS
            DRIVE

&&

PSPEICHE
Local storm report, May 6, 6:34 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
634 PM CDT FRI MAY 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             7 SE MADISON            43.01N 89.29W
05/06/2005  0.50 INCH        DANE               WI   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS PEA TO DIME SIZED HAIL 7-8 MILES
            SE OF MADISON

&&

PSPEICHE
Local storm report, May 6, 6:45 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
645 PM CDT FRI MAY 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             STOUGHTON               42.92N 89.22W
05/06/2005  0.88 INCH        DANE               WI   LAW ENFORCEMENT

&&

PSPEICHE
Local storm report, May 6, 6:48 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
648 PM CDT FRI MAY 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             OCONOMOWOC              43.11N 88.50W
05/06/2005  0.75 INCH        WAUKESHA           WI   NWS EMPLOYEE

&&

PSPEICHE
Local storm report, May 6, 7:02 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
702 PM CDT FRI MAY 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             1 S DOUSMAN             43.00N 88.47W
05/06/2005  0.75 INCH        WAUKESHA           WI   NWS EMPLOYEE

&&

PSPEICHE

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:26 PM CDTSevere Thunderstorm WarningMKXRacine, Waukesha52 min
May 6, 8:16 PM CDTSevere Thunderstorm WarningMKXJefferson44 min
May 6, 8:29 PM CDTSevere Thunderstorm WarningMKXWalworth33 min
May 6, 8:59 PM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha34 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.